# SDR C2XA97CL036

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 11490455
- Condition: Cracked
- Location: Lt Engine
- Part time: 2,365 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED INSPECTION, THE LEFT ENGINE TRUSS MOUNT WAS FOUND TO BE CRACKED IN SEVERAL PLACES.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE TRUSS MOUNT IAW B1900 MM 71-20-00.  (M)
